# SDR DALA2023070605446

- Difficulty date: July 5, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 74,161 hours, 9,638 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3353 CORROSION FLOOR BEAM YB LOCATED FR71 TO FR73 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACE FLOOR BEAM YB LOC. FR71 TO FR73 AT AFT GALLERY AREA. (2851009)
